# SDR SWAA117090

- Difficulty date: October 14, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 60,603 hours, 57,224 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 7150000101
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN/DECLARED EMERGENCY.  NR 1 EGT STARTED FLUCTUATING AT CRUISE ALT WITH AN OCCASIONAL EGT LIGHT ILLUMINATING.  REDUCED THRUST LEVER TO KEEP WITHIN LIMITS WHEN EGT PEGGED TO HIGH SIDE AND EGT LIGHT ON.  REMOVED AND REPLACED EGT PROBE HARNESS ASSY IAW MM.
